CSpace
基于收益率修正分布的VaR估计
叶五一1; 缪柏其1; 吴振翔2
2007
Source Publication数理统计与管理
ISSN1002-1566
Volume026Issue:005Pages:867
Abstract本文针对正态分布在拟合厚尾分布上的不足提出了两种修正方法——参数修正方法和非参数修正方法,经过实证分析我们发现经过修正的分布能更好地拟合厚尾分布,相应的VaR值的预测效果也更好,其中非参数修正得到的VaR预测效果最佳。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42541
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学技术大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
叶五一,缪柏其,吴振翔. 基于收益率修正分布的VaR估计[J]. 数理统计与管理,2007,026(005):867.
APA 叶五一,缪柏其,&吴振翔.(2007).基于收益率修正分布的VaR估计.数理统计与管理,026(005),867.
MLA 叶五一,et al."基于收益率修正分布的VaR估计".数理统计与管理 026.005(2007):867.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[叶五一]'s Articles
[缪柏其]'s Articles
[吴振翔]'s Articles
Baidu academic
Similar articles in Baidu academic
[叶五一]'s Articles
[缪柏其]'s Articles
[吴振翔]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[叶五一]'s Articles
[缪柏其]'s Articles
[吴振翔]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.